# SDR DLM88992791

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Engine: Pwa JT8D219
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Binding
- Location: Nr 1 Engine
- Part time: 21,151 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LEVELING AT 6,000 FEET, LEFT THROTTLE WOULD NOT MOVE BACK.  STUCK AT F/F APPROX 6000 PPH.  MOVING LEFT THROTTLE TOOK EXCESSIVE FORCE.  COULD SEE LEFT FUEL CONTROL LEVER MOVING AS  ATTEMPT WAS MADE TO MOVE LEFT THROTTLE.  RETURNED CVG UNEVENTFULL LANDING.  TURNING FINAL APPROACH, LEFT THROTTLE STARTED WORKING NORMALLY.  THROTTLE AND FUEL CONTROL AT ENGINE, FUEL CONT CROSSOVER SHAFT-TELEFLEX CK NORMAL.  RECONNECTED THROTTLE AND FUEL CONTROL.  RAN ENGINE TO TAKEOFF PWR, NO TROUBLE FOUND.  OK FOR SERVICE.
